Ahmad, faisol and Fitriani, Fitriani (2019) The Sufficient Conditions for Skew Generalized Power Series Module M[[S,w]] to be T[[S,w]]-Noetherian R[[S,w]]-module. Al-Jabar: Jurnal Pendidikan Matematika, 10 (2). pp. 285-292. ISSN 2540-7562

[img] Text
5042-15970-1-PB.pdf

Download (290kB)
Official URL: http://ejournal.radenintan.ac.id/index.php/al-jaba...

Abstract

In this paper, we investigate the sufficient conditions for T[[S,w]] to be a multiplicative subset of skew generalized power series ring R[[S,w]], where R is a ring, T is a multiplicative set of R, (S,≤) a strictly ordered monoid, and w: S→End(R) a monoid homomorphism. Furthermore, we obtain sufficient conditions for skew generalized power series module M[[S,w]] to be a T[[S,w]]-Noetherian R[[S,w]]-module, where M is an R-module.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: FITRIANI FITRIANI
Date Deposited: 17 Feb 2020 03:46
Last Modified: 17 Feb 2020 03:46
URI: http://repository.lppm.unila.ac.id/id/eprint/17521

Actions (login required)

View Item View Item